MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.39 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 0.2 MICRON FILTE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.39 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 0.2 MICRON FILTE; STOPCOCK, I.V. SET
Catalog Number MC33933
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a smallbore extension set w/ microclave and it was reported that filter section of tubing to be sticky on exterior of flut section of filer.The section was removed while discontinuing total parenteral nutrition (tpn).There was patient involvement, but no patient harm/ adverse event reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Additional contact information: (b)(6).
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 12/8/2025.Received one (1) used mc330533 smallbore ext set for inspection.The filter was wetted out with prior infusate.The set was leak tested per product specifications.There was leakage from the filter vents.The reported complaint of leakage can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.

Brand Name
7" (18 CM) APPX 0.39 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 0.2 MICRON FILTE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23601347
Report Number9617594-2025-02191
Device Sequence Number21144613
Product Code FMG
UDI-Device Identifier00887709072510
UDI-Public(01)00887709072510(17)300701(10)14504927
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33933
Device Lot Number14504927
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, UNK MFR.
Patient SexUnknown